# SDR AALA20061437

- Difficulty date: December 29, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY CEILING LIGHTS FROM SEAT ROWS 16 TO 18 INOPERATIVE.  REPLACED BATTERY PACK AT B5102 FOR EMERGENCY CEILING LIGHTS FROM SEAT ROWS 16 TO 18.  SYSTEM GROUND CHECKED NORMAL OPERATION.
